# SDR ABXA030381

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,218 hours, 24,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 EACH HOLES HAD CRACK INDICATION ON RIGHT WING 505F PANEL. REMOVED -19 CLIP, FABRICATED NEW CLIP, ALODINED, PRIMED, INSTALLED IAW DC-8 SRM 51-1-8 AND DWG NR 5613609. FABRICATED EXTERNAL DOUBLER AND INNER DOUBLER IAW REA D857-48044MR, ALODINED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8 AND REA D857-48044MR. FABRICATED 11 EACH FREEZE PLUGS AND INSTALLED IAW DC-8 SRM 51-1-25.
